MAUDE Adverse Event Report: ABBOTT IRELAND ARCHITECT AUSAB; ANTI-HBS

ABBOTT IRELAND ARCHITECT AUSAB; ANTI-HBS
Catalog Number 01L82-35
Medical Device Problem Code False Positive Result (1227)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 03/11/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
An evaluation is in process.A follow-up report will be submitted when the evaluation is complete.
 
Event or Problem Description
The customer observed (b)(6) architect ausab results for two patients.Sid (b)(6): initial (b)(6) reran in duplicate (b)(6) (grayzone).Sid (b)(6): initial (b)(6) reran in duplicate (b)(6).No adverse impact to patient management was reported.
 
Additional Manufacturer Narrative
Historical complaint data was reviewed to determine whether other customers have experienced the complaint issue.This review showed no adverse trend for the product over the last 12 months and normal complaint activity for the product lot.No patient sample was available for return; therefore clinical specificity testing of calibrator a replicates, which is a plasma based sample, was performed using in-house retained kits stored at the recommended storage condition.All specifications were met indicating that the lot is performing acceptably.A review of the manufacturing documentation did not identify any issues associated with the customer observation.A malfunction was identified.Based on the information within the complaint record, the device failed to meet performance specifications or otherwise perform as intended at the customer site.Based on all available information, no product deficiency was identified.
 
Additional Manufacturer Narrative
The customer provided clarification on april 25, 2017 regarding the sample ids and test results for the two patients.This new information has been entered.
 
Event or Problem Description
(b)(6).

Brand Name
ARCHITECT AUSAB
Common Device Name
ANTI-HBS
Manufacturer (Section D)
ABBOTT IRELAND
diagnostics division
finisklin business park
sligo NA
EI  NA
MDR Report Key6450997
Report Number3008344661-2017-00026
Device Sequence Number18947958
Product Code LOM
UDI-Device Identifier00380740001520
UDI-Public00380740001520
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
P050051
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source health professional
Initial Reporter Occupation Medical Technologist
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/03/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/22/2017
Device Catalogue Number01L82-35
Device Lot Number65149FN00
Was Device Available for Evaluation? No
Type of Report(Section G)FDA Requested
Initial Date Received by Manufacturer 03/11/2017
Supplement Date Received by ManufacturerNot provided
Not provided
Initial Report FDA Received Date03/31/2017
Supplement Report FDA Received Date04/24/2017
05/03/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT I1000SR ANALYZER; LIST 01L86-01, SERIAL (B)(4)